Wednesday, October 25, 2006

O, whaddarollercoaster!

I'm on my short course of prednisone, and man. . . it messes with me! I have two days of in-school suspension duty tomorrow. Why did I take that? God told me, I guess. I'm actually looking forward to it, but hope that the cortisone doesn't cause inability to control my emotions, or overexaggerates them. Yesterday, I was tagging along with some very large gangsta types (they made me look petite!) in some classes at a high school. I complimented one of them on the crucifix he was wearing and he explained that his dad gave it to him; his late father. I asked what happened, and he said his dad was murdered. This subbing stuff is bigger than I thought it would be. I just don't like the higher paying teacher subbing as much as the special needs stuff. Guess I'm where He wants me to be; it's painful, but at the end of the day, I feel that I've been useful as opposed to being a babysitter.

I was talking to my friend last night. Her dad passed away this week. He was, frankly, a horrible man; her family is at her from all sides trying to get her up to the service, to respond, etc. She has honored him by breaking the generational curse of all kinds of abuse. I stand with her, and support her feelings. She is a testimony to love, to courage, to faithfulness.

I just sometimes wonder what God is thinking? The old question; is God doing this? Nah. We know the cause of evil and suffering on Earth. He is there for all of us; to pick us up and brush us off. It's still painful to see. . .pain.

8 comments:

Paige said...

I pray that peace wash over your friend & that you are given courage and extra angels to watch over you.

Kansas Bob said...

Your last few sentences reminded me of this quote from John Eldredge:

"The story of your life is the story of the journey of your heart through a dangerous and beautiful world. It's the story of the long and sustained assault on your heart by the Enemy who knows who you could be ... and fears you. But it's also the story of the long and mysterious pursuit of your heart by the God who knows you truly and loves you deeply."

Karen said...

Thanks, Paige. We're praying for you as well.

Thanks, Bob! I needed exactly that this morning!

Bruce said...

Sounds like you have an incredible opportunity to make a difference in the lives of those students - even one student at a time.

You've read my blog enough to know that I deal with the same questions you deal with, and it does my heart good to see how you respond to them.

Keep it up Karen.

B~

Helen said...

Hi Karen!

I bet you are a great help to your friend, I can't imagine what a mixture of emotions she must be feeling, God places us where He wants us to be, we can't solve problems but we can listen and support and this must help.

Hope your medication stuff works out ok and that you soon feel better,

Take care,

Helen x.

Anonymous said...

Hi Karen

Your such a blessing. May the Lord shower you with His Grace, His enabling power to reach, help, love, comfort those around you.

In Him
Lori

Jean-Luc Picard said...

Good for your friend, Karen.

trace said...

I read your post earlier this week, but just found out this weekend that a cousin is dying of a massive blood clot. So yes, it's very painful to see pain. Hope you are feeling better with your meds. Keep up the good work in the classroom.